# SDR MALA030194

- Difficulty date: March 12, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31342001
- Part serial: 219
- Condition: Failed
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT 3205, RT AC GEN FAILED IN FLIGHT IN ICING CONDITIONS.  AIR RETURN TO MSP.  MAINTENANCE FOUND RT AC GEN HAD INTERNAL FAILURE, ALSO TOOK OUT AC GCU.  REPLACED GENERATOR P/N 31342-001, SN/OFF 219, SN/ON 1353.  IAW TASK CARD 242102, REPLACED RT AC GCU P/N 51634-002, SN/OFF 98012, SN/ON 97016, IAW SAAB AMM 24-21-10.  ALL CHECKS GOOD.
